# SDR USAA2011032491203

- Difficulty date: February 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575710070050000
- Part serial: 1769
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - DELAMINATION ON RIGHT WING OUTBOARD FLAP UPPER & LOWER SURFACES BETWEEN WS5512 TO WS6132 & BETWEEN RIB 10 TO RIB 11.  REPAIRED RIGHT WING OUTBOARD FLAP UPPER & LOWER SURFACES BETWEEN WS5512 TO WS6132 & BETWEEN RIB 10 TO RIB 11 IAW A320 SRM 57-53-00 & EA 133366.
